Volume 11, Issue 6
Multigrid Method for Poroelasticity Problem by Finite Element Method

Luoping Chen & Yanping Chen

Adv. Appl. Math. Mech., 11 (2019), pp. 1339-1357.

Published online: 2019-09

Preview Full PDF 21 563
Export citation
  • Abstract

In this paper, we will investigate a multigrid algorithm for poroelasticity problem by a new finite element method with homogeneous boundary conditions in two dimensional space. We choose N\'ed\'elec edge element for the displacement variable and piecewise continuous polynomials for the pressure variable in the model problem. In constructing multigrid algorithm, a distributive Gauss-Seidel iteration method is applied. Numerical experiments shows that the finite element method achieves optimal convergence order and the multigrid algorithm is almost uniformly convergent to mesh size $h$ and parameter $\delta t$ on regular meshes.

  • Keywords

Poroelasticity problem, finite element method, multigrid method.

  • AMS Subject Headings

65M10, 78A48

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

cherrychen@home.swjtu.edu.cn (Luoping Chen)

yanpingchen@scnu.edu.cn (Yanping Chen)

  • References
  • Hide All
    View All

@Article{AAMM-11-1339, author = {Chen , Luoping and Chen , Yanping }, title = {Multigrid Method for Poroelasticity Problem by Finite Element Method}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2019}, volume = {11}, number = {6}, pages = {1339--1357}, abstract = {

In this paper, we will investigate a multigrid algorithm for poroelasticity problem by a new finite element method with homogeneous boundary conditions in two dimensional space. We choose N\'ed\'elec edge element for the displacement variable and piecewise continuous polynomials for the pressure variable in the model problem. In constructing multigrid algorithm, a distributive Gauss-Seidel iteration method is applied. Numerical experiments shows that the finite element method achieves optimal convergence order and the multigrid algorithm is almost uniformly convergent to mesh size $h$ and parameter $\delta t$ on regular meshes.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.OA-2019-0003}, url = {http://global-sci.org/intro/article_detail/aamm/13306.html} }
Copy to clipboard
The citation has been copied to your clipboard